Diphenhydramine 25mg (caps)
- ACTIVE INGREDIENT: Allergy Relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets.
- MULTI-SYMPTOM RELIEF: One dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes. Also temporarily relieves runny nose and sneezing due to the common cold.
- ANTIHISTAMINE: Each 25 mg pill packs a powerful dose of allergy-fighting medicine.